# SDR ASAA2018101526490

- Difficulty date: October 15, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 59,233 hours, 27,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1673 IN AFT CABIN DOES NOT CHARGE GROUNDED - YES. REMOVED AND REPLACED M1673 BATTERY PACK AND CHARGER IAW AMM 33-51-06.
